# SDR ASAA2019081393383

- Difficulty date: August 9, 2019
- Submitted: August 19, 2019
- Operation: Air carrier
- Aircraft: N592AS
- Make and model: Boeing 737890
- Aircraft serial: 35190
- Aircraft time: 44,110 hours, 13,289 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7720 · Engine Temperature Indicating System
- Part: Wire Harness
- Part number: 3250254020
- Condition: Intermittent
- Location: Nr 2 Engine
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

NR 2 ENGINE EGT RED BOXED UPON MORNING APPLICATION OF ELECTRICAL POWER. GROUNDED - YES.   FOUND T495 S3 DASHED OUT. FOUND RESISTANCE OF CJ10 HARNESS TO BE 2.8M OHMS INTERMITTENTLY. REPLACED CJ10 HARNESS IAW B737-800 AMM 73-21-06. REMOVED AND REPLACED T495 S3 PROEB AS PRECAUTION IAW AMM 77-21-01. PERFORMED EGT CLEANING IAW AMM 77-21-00. PRE CLEANING TEMPS  AS FOLLOWS = S1- 67.87, S2- 34.12, S3-DASHES, S4- 66.75. POST CLEANING TEMPS AS FOLLOWS= S1- 22.50, S2-18.75, S3-18.62, S4-23.25. ACCOMPLISHED FADEC SYSTEM TEST REF AMM 73-21-00, ALL TESTS PASSED. DURING ENG RUN S1- 421, S2-403, S3-399 & S4- 422.
